MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC IMPRESS®; ANGIOGRAPHIC CATHETER, SINGLE-USE

MERIT MEDICAL SYSTEMS, INC IMPRESS®; ANGIOGRAPHIC CATHETER, SINGLE-USE
Catalog Number 58038MIK/CN
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during bronchial artery infusion chemotherapy and embolization, the distal end of the angiographic catheter fractured into multiple segments inside the patient's body.Immediate retrieval was attempted using a snare device, which required several hours.Several fragments were successfully removed; however, one residual catheter segment remains in the patient's iliac artery.The patient is currently under close observation.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The investigation was conducted using a photo provided by the complainant.This complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®
Common Device Name
ANGIOGRAPHIC CATHETER, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC
14646 kirby drive
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23995566
Report Number1721504-2026-00794
Device Sequence Number13394515
Product Code DQO
UDI-Device Identifier00884450789049
UDI-Public00884450789049
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K233268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date02/16/2026
Device Catalogue Number58038MIK/CN
Device Lot NumberE2622655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown